# SDR IXXA080038O

- Difficulty date: December 15, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 90,945 hours, 37,894 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Condition: Defective
- Location: Engine Oil
- Part time: 90,945 hours, 37,894 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF FROM KTOL AT APPROXIMATELY NINTY KNOTS THE CREW HAD A NUMBER TWO LOW OIL PRESSURE LIGHT FLICKER FOR ABOUT 1/2 SECOND WHILE SETTING MAX POWER OF EIGHTY-SEVEN PERCENT N1.  POWER WAS AT ABOUT EIGHTY-SIX PERCENT AT THE TIME THEN LIGHT CAME ON STEADY FOR ABOUT 1 SECOND AND THE CAPTAIN ABORTED THE TAKEOFF.  AS POWER WAS RETARDED LOW OIL PRESSURE LIGHT WENT OUT IMMEDIATELY.  MAINTENANCE REPLACED THE LOW OIL PRESSURE SWITCH.  THE OPERATIONAL CHECK WAS GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
